Zeros of the first derivative of Dirichlet L-functions

Hirotaka Akatsuka, Suriajaya Ade Irma

研究成果: ジャーナルへの寄稿記事

抄録

Yıldırım has classified zeros of the derivatives of Dirichlet L-functions into trivial zeros, nontrivial zeros and vagrant zeros. In this paper we remove the possibility of vagrant zeros for L (s,χ) when the conductors are large to some extent. Then we improve asymptotic formulas for the number of zeros of L (s,χ) in {s∈C:Re(s)>0,|Im(s)|≤T}. We also establish analogues of Speiser's theorem, which characterize the generalized Riemann hypothesis for L(s,χ) in terms of zeros of L (s,χ), when the conductor is large.

元の言語英語
ページ(範囲)300-329
ページ数30
ジャーナルJournal of Number Theory
184
DOI
出版物ステータス出版済み - 3 1 2018
外部発表Yes

Fingerprint

Dirichlet L-function
Derivative
Zero
Conductor
Riemann hypothesis
Asymptotic Formula
Trivial
Analogue
Theorem

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

Zeros of the first derivative of Dirichlet L-functions. / Akatsuka, Hirotaka; Ade Irma, Suriajaya.

:: Journal of Number Theory, 巻 184, 01.03.2018, p. 300-329.

研究成果: ジャーナルへの寄稿記事

@article{83a99e76495643f2b8e9caccbdd366a6,
title = "Zeros of the first derivative of Dirichlet L-functions",
abstract = "Yıldırım has classified zeros of the derivatives of Dirichlet L-functions into trivial zeros, nontrivial zeros and vagrant zeros. In this paper we remove the possibility of vagrant zeros for L ′ (s,χ) when the conductors are large to some extent. Then we improve asymptotic formulas for the number of zeros of L ′ (s,χ) in {s∈C:Re(s)>0,|Im(s)|≤T}. We also establish analogues of Speiser's theorem, which characterize the generalized Riemann hypothesis for L(s,χ) in terms of zeros of L ′ (s,χ), when the conductor is large.",
author = "Hirotaka Akatsuka and {Ade Irma}, Suriajaya",
year = "2018",
month = "3",
day = "1",
doi = "10.1016/j.jnt.2017.08.023",
language = "English",
volume = "184",
pages = "300--329",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Zeros of the first derivative of Dirichlet L-functions

AU - Akatsuka, Hirotaka

AU - Ade Irma, Suriajaya

PY - 2018/3/1

Y1 - 2018/3/1

N2 - Yıldırım has classified zeros of the derivatives of Dirichlet L-functions into trivial zeros, nontrivial zeros and vagrant zeros. In this paper we remove the possibility of vagrant zeros for L ′ (s,χ) when the conductors are large to some extent. Then we improve asymptotic formulas for the number of zeros of L ′ (s,χ) in {s∈C:Re(s)>0,|Im(s)|≤T}. We also establish analogues of Speiser's theorem, which characterize the generalized Riemann hypothesis for L(s,χ) in terms of zeros of L ′ (s,χ), when the conductor is large.

AB - Yıldırım has classified zeros of the derivatives of Dirichlet L-functions into trivial zeros, nontrivial zeros and vagrant zeros. In this paper we remove the possibility of vagrant zeros for L ′ (s,χ) when the conductors are large to some extent. Then we improve asymptotic formulas for the number of zeros of L ′ (s,χ) in {s∈C:Re(s)>0,|Im(s)|≤T}. We also establish analogues of Speiser's theorem, which characterize the generalized Riemann hypothesis for L(s,χ) in terms of zeros of L ′ (s,χ), when the conductor is large.

UR - http://www.scopus.com/inward/record.url?scp=85030570659&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85030570659&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2017.08.023

DO - 10.1016/j.jnt.2017.08.023

M3 - Article

VL - 184

SP - 300

EP - 329

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -